# SDR QXEA0001788

- Difficulty date: June 27, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N828PH
- Make and model: Dhav DHC8102
- Aircraft serial: 287
- Aircraft time: 22,685 hours, 31,832 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- MAIN CABIN DOOR HARD TO OPEN AFTER UNLATCHING. INSPECTED OPERATION OF MAIN CABIN DOOR. CLEANED AND LUBED DOOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SRVICE. NO PARTS REPLACED.
